# SDR SCNA97119

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1A199831
- Condition: Corroded
- Location: Bs 1030-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON FLOOR SUPPORT UNDER GALLEY AT STATIONS 1030 TO 1070, LBL 15.  FABRICATED AND INSTALLED NEW FLOOR SUPPORT IAW B727 SRM 53-10-01, 51-10-02, 51-30-01 AND 51-10-01.
